# SDR 07FDEA02673

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: FX2241702501
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 438BL HAS SURFACE CORROSION AND BARE METAL EXPOSED REMOVED CORROSION FOUND OUT OF LIMITS IAW A310-200 SRM 54-55-51.  FABRICATED NEW PANEL IAW A310-200 SRM AND GMM 7-1-1001.  ALODINED AND PRIMED PER 51-23-10 AND 51-21-  10.
